MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/0MM T1; PROSTHESIS, HIP

BIOMET UK LTD. DELTA CER FEM HD 28/0MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10.28mm i.D.40mm o.D.Size d bearing item# 110031010 lot# 66901706.Delta cer fem hd 28/0mm t1 item# 650-1158 lot# 3202464.G7 dual mobility liner 40mm d item# 110024462 lot# 66674300.G7 pps ltd acet shell 50d item# 010000662 lot# j7716810.3.2mmx20mm rnglc+ acet drl bit item# 31-323220 lot# 66771662.Bone screw self-tapping 6.5 mm dia.25 mm length item# 00625006525 lot# 66979905.Tprlc 133 t1 pps ho 10x140mm item# 51-104100 lot# j7686680.28mm i.D.40mm o.D.Size d bearing item# 110031010 lot# 66806458.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during a surgery, ceramic head implant shattered when impacted.No harm to the patient.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided picture confirms a broken head.It is assembled into the dual mobility liner and appears to have 2 pieces broken from the rim of the head.Nothing further can be gained from the photograph.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.One radiographs was provided and was not sent to a radiologist for review because it isn't known if it is of the finally implanted product or of the reported product that fractured.Based on the available information, the reported event can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
DELTA CER FEM HD 28/0MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key21020815
Report Number3002806535-2024-00493
Device Sequence Number9155818
Product Code LZO
UDI-Device Identifier00887868271526
UDI-Public(01)00887868271526(17)340319(10)3192315
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1158
Device Lot Number3192315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient Age40 YR
Patient SexFemale